MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 52MM GROUP D; HIP COMPONENT
Model Number DSBFGD52
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient had failed total hip right loose acetabular component patient underwent r hip revision replacement of acetabular shell cup cage, acetabular fracture and loose acetabular component.
 
Additional Manufacturer Narrative
Please void this report.This report is a duplicate of incident 16030036 that was mistakenly re-entered as a new incident.This incident will be re-reported as a follow-up under incident 16030036.
 
Event or Problem Description

Brand Name
DYNASTY® BF SHELL 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9182520
Report Number3010536692-2019-01087
Device Sequence Number14095361
Product Code JDL
UDI-Device IdentifierM684DSBFGD521
UDI-PublicM684DSBFGD521
Combination Product (Y/N)N
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSBFGD52
Device Catalogue NumberDSBFGD52
Device Lot Number1101216630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date01/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight29